MAUDE Adverse Event Report: CAREFUSION 2200, INC N/A; SET, ANESTHESIA, PARACERVICAL

CAREFUSION 2200, INC N/A; SET, ANESTHESIA, PARACERVICAL
Model Number 4541
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Pudendal tray syringe broke during procedure.Per physician's report, this is the third syringe that has broken in this fashion that she is aware of recently.When plunger is pressed the piece holding the pistol grip in place broke.Photos attached to this report.

Brand Name
N/A
Common Device Name
SET, ANESTHESIA, PARACERVICAL
Manufacturer (Section D)
CAREFUSION 2200, INC
400 east foster rd.
mannford OK 74044
MDR Report Key7432480
Report Number7432480
Device Sequence Number13501113
Product Code HEE
UDI-Device Identifier10885403143250
UDI-Public(01)10885403143250
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
Report Date (Section F) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/07/2021
Device Model Number4541
Device Catalogue Number4541
Device Lot Number0000967173
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/30/2018